# SDR 99ZZZX3718

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333WF
- Make and model: Mtsbsi MU2B26A
- Aircraft serial: 387
- Engine: Garrtt TPE3315
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Impeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SAD TO GKY, THE PIC FEATHERED THE RIGHT ENGINE DUE TO FLUCTUATING OIL PRESSURE AND DIVERTED TO ABI.  THE RT ENGINE, TPE33155252M, SN P-33064 WITH 1,847.4 HOURS SINCE OVERHAUL.  COMPRESSOR IMPELLER P/N 3107110-2, SN 6-03160-281 WITH 1,513.4 HOURS SINCE OVERHAUL.  THE FIRST STAGE IMPELLER HAD A BROKEN BLADE.  CAUSE OF BLADE FAILURE IS UNKNOWN AT THIS TIME.  ENGINE IS CURRENTLY BEING REPAIRED AND THE EFFECTED IMPELLER HAS BEEN SEN FOR EVALUATION.
